# SDR UPS01236156

- Difficulty date: June 20, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NOSE LANDING GEAR TOOK 4 CYCLES TO EXTEND MANUAL EXTENSION WAS NO HE LP.  *S/D*  REF WDM 32-64-01 REMOVED AND REPLACED WIRE BETWEEN S96 & S93.  REMOVED AND ADJUSTED CORRECTLY.  REMOVED AND REPLACED NLG LOCK ACT W/REF 32-33-11, PERFORMED NLG MANUAL EXT W/REF 32-34-00.  REMOVED AND REPLACED NLG LOCK SW W/REF MM 32-61-21, ALL ITEM R/R OPS CHECK AND LEAK CHECK GOOD.  NLG SWING AND MANUAL EXTENSION NORMAL, OK TO CONTINUE.
